# SDR CA990707080

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 324475521
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE TAXIING, THERE WAS NO POWER CONTROL ON NR 1 ENGINE.  UNABLE TO GO ABOVE IDLE.  FUEL CONTROL UNIT WAS REPLACED.
